본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of multivariate analysis v.162, 2017년, pp.93 - 109   SCI SCIE
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

On finite exchangeable sequences and their dependence

Lefèvre, Claude (Univ Lyon, Université ) ; Loisel, Stéphane (Lyon 1, ISFA, LSAF EA2429, F-69007 Lyon, France ) ; Utev, Sergey (Univ Lyon, Université ) ;
  • 초록  

    Abstract This paper deals with finite sequences of exchangeable 0 – 1 random variables. Our main purpose is to exhibit the dependence structure between such indicators. Working with Kendall’s representation by mixture, we prove that a convex order of higher degree on the mixing variable implies a supermodular order of same degree on the indicators, and conversely. The convex order condition is then discussed for three standard distributions (binomial, hypergeometric and Stirling) in which the parameter is randomized. Distributional properties of exchangeable indicators are also revisited using an underlying Schur-constant property. Finally, two applications in insurance and credit risk illustrate some of the results.


  • 주제어

    Actuarial risk models .   Convex order .   Exchangeable indicators .   Factorial series distribution .   Higher degree .   Supermodular order.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기